So I've been on lutera birth control for two months. Just finishing my second pack. My boyfriend and I had sex twice and I didn't let him cum inside of me either time. I have never missed a pill and I take them at the same time every day. I have taken laxatives and had some diarreah, but I went to the bathroom in the morning BEFORE I took the pill, so the hormones could still settle into my body. Anyways, here is my concern/question. I started my period two days before my inactive pills. I heard this is somewhat normal but I still want to make sure. My period was accompanied by pretty ligjt bleeding, slight cramps, and a little bit of the typical mood swings. This only lasted a couple days. I do not have nausea, breast tenderness, vomiting, or any other pregnancy symptoms. I hear this is normal but I just want to make sure. Thank you:)
Oh dear. Please make an appointment as soon as you can to be sure all is well. FYI, men leak semen during intercourse, ejaculation not necessary for pregnancy to occur, it can happen. Just info, the other issues you report should be presented to your physician so you can be free of this anxiety.
You don't need a dr. This is perfectly normal, particularly in the first 6 months. And making him pull out isn't a method of birth control and its not needed as long as you are taking your pills perfectly which you are. You do not ovulate when on the pill, so he can't get you pregnant.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2012 • 1 answer
Posted 8 Oct 2012 • 1 answer
Birth Control - I just started my 3rd pack of Lutera and I take the pill within 2 hours of the same?
Posted 10 Jul 2013 • 1 answer
Posted 12 Apr 2015 • 1 answer
I have been on Lutera for 3 months now. I take the pill at about the same time everyday (the latest?
Posted 25 Oct 2015 • 1 answer